# SDR AALA20120927001

- Difficulty date: September 12, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 35,914 hours, 14,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER CRACKED AT LEFT WHEEL WELL VAPOR BARRIER.  REPLACED STIFFENER PER AARD 51-00-05-1 REPAIR 1.
